# SDR DALA2014082604755

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE LOCATED AT LEVEL OF FRAME 31 BETWEEN STR 39R TO STR 40R FWD CC.  REPLACED SHEAR TIE, CLEAT LOCATED AT LEVEL OF FRAME 31, BETWEEN STR 39R TO STR 40R FWD CC IAW SRM 51-72-11 AND DWG D53231568.
